# SDR CA991028053

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 043200146
- Condition: Cracked
- Location: Lt Elevator
- Part time: 9,641 hours
- Component: 043200159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZER LEFT RIB CRACKED.
